MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/05/2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 quick connect handle is broken.This occurred during use in a case with no patient effect.No delay to case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-9215-1-03 universal quick connect handle batch number: 04512201 was received for investigation.Visual evaluation of the returned device noted wear and tear to the device with superficial discoloration and faded laser markings observed.It was further noted that the tip of the device was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 24-jan-2022.Refer to investigation photos.Complaint allegation is confirmed.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21645165
Report Number1220246-2025-01034
Device Sequence Number7564751
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public00888867350021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown